RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 3, Pages 373–381 (Mi tmf2269)  

This article is cited in 1 scientific paper (total in 1 paper)

Upper bound for the partition function of $P(\varphi)_2$ Euclidean field theory with Dirichlet boundary conditions

V. V. Borzov


Abstract: The $P(\varphi)_2$ Euclidean (quantum) field theory on a bounded interval with zero-value boundary conditions is considered. An asymptotic representation of the partition function in terms of the partition function of the free field and a factor that depends on the interaction is discussed. The hypothesis is partly justified. Namely, an upper bound is obtained for the partition function in terms of the right-hand side of the asymptotic expression.

Full text: PDF file (499 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:3, 1203–1209

Bibliographic databases:

Received: 10.02.1983

Citation: V. V. Borzov, “Upper bound for the partition function of $P(\varphi)_2$ Euclidean field theory with Dirichlet boundary conditions”, TMF, 57:3 (1983), 373–381; Theoret. and Math. Phys., 57:3 (1983), 1203–1209

Citation in format AMSBIB
\Bibitem{Bor83}
\by V.~V.~Borzov
\paper Upper bound for the partition function of~$P(\varphi)_2$ Euclidean field theory with Dirichlet boundary conditions
\jour TMF
\yr 1983
\vol 57
\issue 3
\pages 373--381
\mathnet{http://mi.mathnet.ru/tmf2269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735396}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 3
\pages 1203--1209
\crossref{https://doi.org/10.1007/BF01018747}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SY87100005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2269
  • http://mi.mathnet.ru/eng/tmf/v57/i3/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Borzov, “High-temperature behavior of the partition function for the $P(\varphi)_2$ model of Euclidean field theory”, Theoret. and Math. Phys., 76:3 (1988), 895–903  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:169
    Full text:52
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019